The SU(r)(2) string functions as q-diagrams

Arel Genish, Doron Gepner

Research output: Contribution to journalArticlepeer-review


A generalized Roger Ramanujan (GRR) type expression for the characters of A-type parafermions has been a long standing puzzle dating back to conjectures made regarding some of the characters in the 90s. Not long ago we have put forward such GRR type identities describing any of the level two ADE-type generalized parafermions characters at any rank. These characters are the string functions of simply laced Lie algebras at level two, as such, they are also of mathematical interest. In our last joint paper we presented the complete derivation for the D-type generalized parafermions characters identities. Here we generalize our previous discussion and prove the GRR type expressions for the characters of A-type generalized parafermions. To prove the A-type GRR conjecture we study further the q-diagrams, introduced in our last joint paper, and examine the diagrammatic interpretations of known identities among them Slater identities for the characters of the first minimal model, which is the Ising model, and the Bailey lemma.
Original languageEnglish
Pages (from-to)154-179
Number of pages26
JournalNuclear Physics B
StatePublished - Jun 2016


Dive into the research topics of 'The SU(r)(2) string functions as q-diagrams'. Together they form a unique fingerprint.

Cite this